# SDR RAIA00512023

- Difficulty date: December 23, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N850HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145003
- Aircraft time: 9,889 hours, 13,252 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990137
- Part serial: 0582
- Condition: Intermittent
- Location: Thrust Reverser
- Part time: 7,591 hours, 7,519 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REVERSER NR 1 DISAGREE MESSAGE ON TAKEOFF.  MAINTENANCE REMOVED AND REPLACED UPPER OUTBD STOW SWITCH.
